# SDR SCNA20171221325

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 44,644 hours, 21,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME BS 360 CRACKED BETWEEN STRINGERS 7R AND 8R COMMON TO PSU RAIL SUPPORT FASTENER HOLES.  REMOVED DAMAGE AND REPAIRED.
